Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Note on the cobordism ring


Author: C. T. C. Wall
Journal: Bull. Amer. Math. Soc. 65 (1959), 329-331
DOI: https://doi.org/10.1090/S0002-9904-1959-10343-8
MathSciNet review: 0107864
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. Dold, Erzeugende der Thomschen Algebra R, Math. Z. vol. 65 (1956) pp. 25-35. MR 79269
  • 2. J. Milnor, On the cobordism ring Ω*, Abstract 547-26, Notices Amer. Math. Soc. vol. 5 (1958) p. 457.
  • 3. V. Rohlin, Intrinsic homologies, Dokl. Akad. Nauk S.S.S.R. vol. 89 (1953) pp. 789-792 (in Russian). MR 56292
  • 4. V. Rohlin, Intrinsic homologies, Dokl. Akad. Nauk S.S.S.R. vol. 119 (1958) pp. 876-879 (in Russian). MR 103470
  • 5. R. Thorn, Quelques propriétés globales des variétés diffêrentiables, Comment. Math. Helv. vol. 28 (1954) pp. 17-86. MR 61823


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1959-10343-8

American Mathematical Society